# SDR SWAA2015121447089

- Difficulty date: November 4, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 66,268 hours, 53,481 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 6545321
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG BEAM ATTACH FITTING ON WING AFT SPAR, CRACKED IN FITTING AT MOST INBD FITTING TO SPAR UPPER CHORD ATTACH FASTENER.  REPAIRED FITTING IAW EA.
